# SDR DALA2023101608470

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 65,541 hours, 29,932 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0013059) WHILE ACCOMPLISHING WINGLET MODIFICATION PER EA 12-468783-03, JUST IB OF RIB 19 ON STRINGER 8 ON THE LH WING, MTC DRILLED A HOLE IN THE WRONG LOCATION. REPAIRED PER ERA 474401-14.
